U.S. doctors online nowAsk doctors free
A female asked:

I suffer with depression and and been on 200mg every day for around 4 years. every now and then i suffer with insomnia and lately it has been worse t?

1 doctor answer8 doctors weighed in
Dr. Qusai Bharmal
Geriatric Psychiatry 20 years experience
Occasional insomnia: Dear Mr/Miss May I ask which medication you are on? Some medications may cause insomnia. Also, if your Depression is having a temporary blip, you could have problems with sleep maintenance. Any problems with your waterworks? That could upset sleep pattern as well.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Oct 23, 2017

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.